# SDR EE4Y1101029

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 39,965 hours, 38,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION COOPESA FOUND THE LOWER FUSELAGE AT STA 138.5 BETWEEN LONG 27 LT AND 28 LT SKIN WITH LIGHTNING STRIKE.  PERMANENT REPAIR WILL BE PERFORMED AS PER DER APPROVAL.
